# SDR AUS20040292

- Difficulty date: February 17, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Part number: 0119244TF
- Condition: Faulty
- Location: Autopilot
- Part time: 6,582 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOPILOT BURNED OUT.  ROLL SERVO ALSO BURNED OUT.
